Please use this identifier to cite or link to this item:
Title: Robust H∞ control for a class of nonlinear stochastic systems with mixed time delay
Authors: Liu, Y
Wang, Z
Liu, X
Keywords: Itô stochastic system;H∞ control;Mixed time delays;Lyapunov–Krasovskii functional;Linear matrix inequality
Issue Date: 2007
Publisher: Wiley-Blackwell
Citation: International Journal of Robust and Nonlinear Control, 17(16): 1525-1551, Nov 2007
Abstract: This paper is concerned with the problem of robust H∞ control for a class of uncertain nonlinear Itô-type stochastic systems with mixed time delays. The parameter uncertainties are assumed to be norm bounded, the mixed time delays comprise both the discrete and distributed delays, and the sector nonlinearities appear in both the system states and delayed states. The problem addressed is the design of a linear state feedback controller such that, in the simultaneous presence of parameter uncertainties, system nonlinearities and mixed time delays, the resulting closed-loop system is asymptotically stable in the mean square and also achieves a prescribed H∞ disturbance rejection attenuation level. By using the Lyapunov stability theory and the Itô differential rule, some new techniques are developed to derive the sufficient conditions guaranteeing the existence of the desired feedback controllers. A unified linear matrix inequality is proposed to deal with the problem under consideration and a numerical example is exploited to show the usefulness of the results obtained.
Description: This is the post print version of the article. The official published version can be obtained from the link - Copyright 2007 Wiley-Blackwell Ltd
ISSN: 1049-8923
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf229.03 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.